Медицинская библиотека · Archives of osteoporosis · 2015
Risedronate as an intra-abdominal sepsis mimic: a case report.
Клинический случайСтатьяПеревод в очереди
Аннотация
UNLABELLED: This case report highlights the potential severity of bisphosphonate-associated reactions.
CASE REPORT: A 76-year-old lady underwent several hospital admissions for investigation of fever associated with rigors, abdominal pain, and vomiting.
DISCUSSION: Despite multiple investigations, no cause was found, but the timing of the symptoms coincided with monthly risedronate administration.
Для цитирования: Shah Sonali, Jeremiah Cameron, Johnson Douglas, Baker Scott. Risedronate as an intra-abdominal sepsis mimic: a case report.. Archives of osteoporosis. 2015. DOI: 10.1007/s11657-015-0213-8.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.